# SDR USAA2013052000003

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 46,133 hours, 18,808 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW COMPLAINED OF A CABIN ODOR ISSUE (DIRTY SOCK ODOR) WHEN THE APU WAS STARTED, BEFORE BOARDING OF FLIGHT.  MX FOUND SMALL LEAK OF OIL FROM APU OIL SCAVENGE FILTER HOUSING.  REPLACED TWO O-RINGS.  LEAK CHECKED OK.  ALSO, REPLACED FWD CARGO SELECTOR VALVE FOR SUSPECT LEAK.  ACCOMPLISHED DECONTAMINATION.  NO ODOR NOTED AFTER REPAIRS.
